MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/00000539-197611000-00014

Медицинская библиотека · Anesthesia and analgesia · 1976

Postpartum hypertension and convulsion after oxytocic drugs.

Abouleish E

Клинический случайСтатьяПеревод в очереди

Аннотация

An 18-year-old primipara developed acute hypertension leading to cerebral edema and convulsions following the IV injection of a bolus of 10 units of oxytocin with 0.2 mg methylergonovine maleate. Oxytocin in a dose of more than 2 units should not be administered IV in a single injection, as severe hypotension may result. If oxytocin is required, it can be injected either IM, or by IV pump or drip. The use of ergot in obstetrics should be limited to the treatment of life-threatening postpartum hemorrhage and be given only by the IM route. Ergot should not be administered to patients with cardiac, renal, or hypertensive disease, or in association with a vasoconstrictor.

Для цитирования: Abouleish E. Postpartum hypertension and convulsion after oxytocic drugs.. Anesthesia and analgesia. 1976. DOI: 10.1213/00000539-197611000-00014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.